Can Paracetamol Be Consumed During TB Treatment?

Illustration of Can Paracetamol Be Consumed During TB Treatment?
Illustration: Can Paracetamol Be Consumed During TB Treatment? scx2.b-cdn.net

Hello, I want to ask. I am 37 years old man. I am a sufferer of TB gland and have only been taking medication for 2 weeks. TB medicine that I took as many as 5 tablets every day for 9 months. May I take the hot medicine (paracetamol) together with the TB medicine I am taking? R n r nThank you

1 Answer:

Hello, Wijaya Day! Thank you for your trust in HealthReplies.com.


Tuberculosis (TB) is a disease caused by Mycobacterium tuberculosis infection. These germs can spread through the air, so they can be inhaled and enter a person's body.


Some risk factors that cause a person to be infected with TB germs:


· Close contact with TB sufferers who still transmit germs (phlegm, spit spray when coughing or talking)


· Home or workplace environments that are poorly ventilated and not exposed to sunlight / moisture (this is because TB germs cannot stand the heat of the sun)


· Body condition / immune system that is weak, for example in children or pregnant women, as well as people who have decreased endurance (receiving long-term steroid treatment, chemotherapy, people with HIV / AIDS)


Tuberculosis infection itself most often manifests in the lungs, so that it will cause pulmonary TB disease. However, infections can also attack other organs (tuberculosis outside the lungs), for example lymph nodes (TB lymphadenitis, as in your condition), membranes of the brain, skin, bones, intestines, and so on.


Glandular TB lymphadenitis is the most common extrapulmonary TB disease. Patients usually complain of a palpable lump in the location of lymph nodes (often in the neck, behind the ears, armpits, groin area, and so forth). Lumps can be one or sometimes there are several lumps that are close together. In addition to the appearance of the lump, sometimes there are other symptoms that accompany such as fever, weight loss for no apparent reason (not on a diet / excessive exercise), night sweats. To confirm the diagnosis, the doctor usually performs additional examinations such as taking tissue samples from the lump to see if it is indeed caused by TB infection.


Treatment of glandular TB uses the same drug for TB in other locations, namely antituberculosis drugs (OAT). The treatment itself requires a long time (varying 6-9 months) and extra compliance. To facilitate the consumption of drugs, the government issues a combination dose drug (where on one tablet directly contains 4 kinds of drugs). The number of tablets that must be taken per day will be adjusted by the doctor based on the patient's weight. Like other medications, OAT can also cause some side effects. OAT consists of drugs rifampicin, isoniazid, pyrazinamide, and ethambutol, where these drugs function to kill germs and inhibit the proliferation of germs. Some side effects that can be found are: discoloration of urine to red, nausea, vomiting, abdominal pain, tingling, farsighted eyes, disorders of the liver, yellow, and others. But not everyone will experience this condition. Therefore, it is important for people who take OAT to always control to the doctor to monitor the side effects of the drug, as well as for subsequent drug taking.


In addition to drug side effects, which need to be considered from the consumption of OAT is its interaction with other drugs. It's good that you have noticed that. This is because there are several interactions of OAT with other drugs. OAT can increase / decrease the function of some drugs, and vice versa. For example the use of OAT (precisely the drug Rifampicin) can reduce the function of birth control pills. In addition, when consumed with other drugs that have the same side effects, it is feared that the side effects will become more severe. As can occur with the use of OAT with Paracetamol. This is because, drugs Rifampicin, Isoniazid and Pyrazinamid have side effects of work disorders in the liver / liver, where the use of Paracetamol is not recommended in people with liver disorders because it is feared to cause toxic conditions in the liver.


Therefore, before taking Paracetamol, I recommend that you consult directly with your doctor, so that doctors can make an assessment of the condition of your current liver function (for example from assessing symptoms and signs such as nausea, vomiting, right abdominal pain, abdominal pain, bloating, until the body looks yellow) or if needed, the doctor can do a liver function check of blood.


So, hopefully useful. The spirit is always to take the medicine and get better soon.


If you still have questions to ask, do not hesitate to ask back to HealthReplies.com.

Greetings healthy,


dr. Sheryl Serelia.

: by

Related Question

Itching All Over The Body And Jaw?

Itching All Over The Body And Jaw?

(10 months ago)

Hello, good morning. Lately I have experienced itching almost all over my body and the face as well as the jaw. I don’t know why this happened because I don’t have a hi... Read more

Fever, Breast Pain With Lumps?

Fever, Breast Pain With Lumps?

(12 months ago)

hello .. i want to know my mom just recently this body aches are hot, also her breasts are aching and there are lumps that feel cenat cenut so .. so that’s what ya... Read more

Menstruation For Up To 20 Days And Lower Abdominal Pain.?

Menstruation For Up To 20 Days And Lower Abdominal Pain.?

(10 months ago)

Afternoon ,.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *